Alert archive / Montana / High Wind Warnings in 2006
High Wind Warning 11, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Mar 8, 2006, 4:42 AM MST. It took effect at Mar 8, 2006, 5:00 PM MST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2006, 4:42 AM MST (11:42 UTC)
- In effect from
- Mar 8, 2006, 5:00 PM MST
- Expired
- Mar 9, 2006, 5:00 PM MST
- In force
- 24 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 081142 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 442 AM MST WED MAR 8 2006 MTZ009-048-081945- /O.NEW.KTFX.HW.W.0011.060309T0000Z-060310T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 442 AM MST WED MAR 8 2006 ...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST THURSDAY. STRONG WINDS WILL DEVELOP THIS AFTERNOON AND INCREASE OVERNIGHT AS A LOW PRESSURE SYSTEM PASSES NORTH OF THE AREA. 20 TO 30 MPH WINDS THIS AFTERNOON...WITH GUSTS TO 50 MPH...WILL INCREASE THROUGH THURSDAY. THE STRONGEST WINDS WILL OCCUR ALONG THE DIVIDE TONIGHT AND EXPAND EASTWARD ONTO THE PLAINS BY THURSDAY AFTERNOON. EXPECT SUSTAINED WINDS THURSDAY AROUND 40 MPH WITH GUSTS UP TO 70 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN CAUSE PROPERTY DAMAGE AND OVERTURN VEHICLES. $$ MTZ010-044-046-049-081945- /O.NEW.KTFX.HW.W.0011.060309T1200Z-060310T0000Z/ EASTERN GLACIER-TOOLE-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...CUT BANK...SHELBY...CONRAD...FAIRFIELD 442 AM MST WED MAR 8 2006 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 5 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST THURSDAY. HIGH WINDS ALONG THE ROCKY MOUNTAIN DIVIDE TONIGHT WILL EXPAND EASTWARD ACROSS THE PLAINS DURING THE DAY THURSDAY AND REACH EAST OF INTERSTATE 15 BY THURSDAY MORNING. WEST WINDS WILL INCREASE TO AROUND 40 MPH BY THE AFTERNOON...WITH GUSTS TO 70 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND OVERTURNED VEHICLES. OPERATORS OF HIGH PROFILE VECHICLES SHOULD TAKE APPROPRIATE PRECAUTIONS AND CONSIDER DELAYING TRAVEL UNTIL WINDS DECREASE AFTER SUNSET THURSDAY. $$
5 follow-up statements
000 WWUS75 KTFX 081613 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 913 AM MST WED MAR 8 2006 MTZ009-048-090500- /O.CON.KTFX.HW.W.0011.060309T0000Z-060310T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 913 AM MST WED MAR 8 2006 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST THURSDAY FOR ELEVATIONS BELOW 5000 FEET IN THE ROCKY MOUNTAIN FRONT... A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST THURSDAY FOR ELEVATIONS BELOW 5000 FEET IN THE ROCKY MOUNTAIN FRONT. STRONG WINDS WILL DEVELOP OVER THE ROCKY MOUNTAIN FRONT THIS EVENING AND CONTINUE TO INCREASE THROUGHOUT THE NIGHT. BY EARLY THURSDAY MORNING...EXPECT WEST WINDS 30 TO 45 MPH...WITH GUSTS AROUND 65 MPH. ISOLATED HIGHER GUSTS ARE LIKELY IN THE FAVORED CANYONS AND NEAR MOUNTAIN RIDGE TOPS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. OPERATORS OF HIGH PROFILE VEHICLES SHOULD TAKE APPROPRIATE PRECAUTIONS AND CONSIDER DELAYING TRAVEL UNTIL WINDS DECREASE AFTER SUNSET THURSDAY. $$ MTZ010-044-046-049-090500- /O.CON.KTFX.HW.W.0011.060309T1200Z-060310T0000Z/ EASTERN GLACIER-TOOLE-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...CUT BANK...SHELBY...CONRAD...FAIRFIELD 913 AM MST WED MAR 8 2006 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST THURSDAY. STRONG WINDS ARE EXPECTED TO DEVELOP OVER THE ROCKY MOUNTAIN FRONT TONIGHT. THESE STRONG WINDS WILL MOVE OVER THE PLAINS BY DAYBREAK ON THURSDAY. DURING THE DAY ON THURSDAY...EXPECT SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 65 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. OPERATORS OF HIGH PROFILE VEHICLES SHOULD TAKE APPROPRIATE PRECAUTIONS AND CONSIDER DELAYING TRAVEL UNTIL WINDS DECREASE AFTER SUNSET THURSDAY. $$
000 WWUS75 KTFX 090455 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 955 PM MST WED MAR 8 2006 MTZ009-048-091200- /O.CON.KTFX.HW.W.0011.000000T0000Z-060310T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 955 PM MST WED MAR 8 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY BELOW 5000 FEET... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY. STRONG AND GUSTY WINDS WILL CONTINUE OVER THE ROCKY MOUNTAIN FRONT INTO THURSDAY AFTERNOON. EXPECT WEST WINDS 30 TO 45 MPH...WITH GUSTS AROUND 65 MPH. ISOLATED HIGHER GUSTS ARE LIKELY IN THE FAVORED CANYONS AND NEAR MOUNTAIN RIDGE TOPS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. OPERATORS OF HIGH PROFILE VEHICLES SHOULD TAKE APPROPRIATE PRECAUTIONS AND CONSIDER DELAYING TRAVEL UNTIL WINDS DECREASE AFTER SUNSET THURSDAY. $$ MTZ010-044-046-049-091200- /O.CON.KTFX.HW.W.0011.060309T1200Z-060310T0000Z/ EASTERN GLACIER-TOOLE-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...CUT BANK...SHELBY...CONRAD...FAIRFIELD 955 PM MST WED MAR 8 2006 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST THURSDAY. STRONG WINDS HAVE DEVELOPED OVER THE ROCKY MOUNTAIN FRONT THIS EVENING. THESE STRONG WINDS WILL MOVE OUT OVER THE PLAINS BY DAYBREAK ON THURSDAY. DURING THE DAY ON THURSDAY...EXPECT SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 65 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. OPERATORS OF HIGH PROFILE VEHICLES SHOULD TAKE APPROPRIATE PRECAUTIONS AND CONSIDER DELAYING TRAVEL UNTIL WINDS DECREASE AFTER SUNSET THURSDAY. $$
000 WWUS75 KTFX 091207 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 507 AM MST THU MAR 9 2006 MTZ009-048-092015- /O.CON.KTFX.HW.W.0011.000000T0000Z-060310T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 507 AM MST THU MAR 9 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG AND GUSTY WINDS WILL CONTINUE OVER THE ROCKY MOUNTAIN FRONT INTO THURSDAY AFTERNOON. EXPECT WEST WINDS 30 TO 45 MPH... WITH GUSTS AROUND 65 MPH. ISOLATED HIGHER GUSTS ARE LIKELY IN THE FAVORED CANYONS AND NEAR MOUNTAIN RIDGE TOPS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. OPERATORS OF HIGH PROFILE VEHICLES SHOULD TAKE APPROPRIATE PRECAUTIONS AND CONSIDER DELAYING TRAVEL UNTIL WINDS DECREASE AFTER SUNSET THURSDAY. $$ MTZ010-044-046-049-092015- /O.CON.KTFX.HW.W.0011.000000T0000Z-060310T0000Z/ EASTERN GLACIER-TOOLE-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...CUT BANK...SHELBY...CONRAD...FAIRFIELD 507 AM MST THU MAR 9 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG WINDS HAVE DEVELOPED OVER THE ROCKY MOUNTAIN FRONT THIS EVENING. THESE STRONG WINDS WILL MOVE OUT OVER THE PLAINS BY DAYBREAK ON THURSDAY. DURING THE DAY ON THURSDAY...EXPECT SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 65 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. OPERATORS OF HIGH PROFILE VEHICLES SHOULD TAKE APPROPRIATE PRECAUTIONS AND CONSIDER DELAYING TRAVEL UNTIL WINDS DECREASE AFTER SUNSET THURSDAY. $$
000 WWUS75 KTFX 092001 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 101 PM MST THU MAR 9 2006 MTZ009-048-100000- /O.CON.KTFX.HW.W.0011.000000T0000Z-060310T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 101 PM MST THU MAR 9 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG AND GUSTY WINDS WILL CONTINUE OVER THE ROCKY MOUNTAIN FRONT THROUGH THIS AFTERNOON. EXPECT WEST WINDS 30 TO 45 MPH... WITH GUSTS AROUND 65 MPH. ISOLATED HIGHER GUSTS ARE LIKELY IN THE FAVORED CANYONS AND NEAR MOUNTAIN RIDGE TOPS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. OPERATORS OF HIGH PROFILE VEHICLES SHOULD TAKE APPROPRIATE PRECAUTIONS AND CONSIDER DELAYING TRAVEL UNTIL WINDS DECREASE AFTER SUNSET THURSDAY. $$ MTZ010-044-046-049-100000- /O.CON.KTFX.HW.W.0011.000000T0000Z-060310T0000Z/ EASTERN GLACIER-TOOLE-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...CUT BANK...SHELBY...CONRAD...FAIRFIELD 101 PM MST THU MAR 9 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG AND GUSTY WINDS WILL CONTINUE THROUGH THIS AFTERNOON. EXPECT SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 65 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. OPERATORS OF HIGH PROFILE VEHICLES SHOULD TAKE APPROPRIATE PRECAUTIONS AND CONSIDER DELAYING TRAVEL UNTIL WINDS DECREASE AFTER SUNSET THURSDAY. $$
000 WWUS75 KTFX 092353 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 453 PM MST THU MAR 9 2006 MTZ009-048-100100- /O.EXP.KTFX.HW.W.0011.000000T0000Z-060310T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 453 PM MST THU MAR 9 2006 ...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON. SUSTAINED WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL STILL BE POSSIBLE EARLY THIS EVENING. WINDS WILL THEN SLOWLY DIMINISH OVERNIGHT. $$ MTZ010-044-046-049-100100- /O.EXP.KTFX.HW.W.0011.000000T0000Z-060310T0000Z/ EASTERN GLACIER-TOOLE-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...CUT BANK...SHELBY...CONRAD...FAIRFIELD 453 PM MST THU MAR 9 2006 ...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON. SUSTAINED WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL STILL BE POSSIBLE EARLY THIS EVENING. WINDS WILL THEN SLOWLY DIMINISH OVERNIGHT. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Mar 8, 3:30 AM MST, 1 hour 12 minutes earlier.
Area forecast discussion, Mar 8, 3:30 AM MST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 330 AM MST WED MAR 8 2006 .DISCUSSION... TODAY THROUGH FRIDAY EVENING...MODELS IN GOOD AGREEMENT SHORT TERM WITH AN AFTERNOON RIDGE EXTENDING FROM SOUTHWEST THROUGH NORTHEASTERN MONTANA. THIS WILL ALLOW MOSTLY SUNNY SKIES AND AFTERNOON TEMPERATURES IN THE UPPER 40S TO LOWER 50S ACROSS MOST OF CENTRAL MONTANA TODAY. THE RIDGE WILL GIVE WAY THIS EVENING TO AN APPROACHING UPPER LEVEL TROUGH AND ASSOCIATED LOW PRESSURE CENTER MOVING WEST TO EAST ACROSS SOUTHERN ALBERTA OVERNIGHT. THIS SYSTEM WILL BRING SNOW TO THE MOUNTAINS WITH THE MAJORITY OF HEAVY SNOW WEST OF...AND ALONG...THE DIVIDE...INCLUDING MONIDA AND LOGAN PASSES. SNOW IS EXPECTED TO BEGIN THIS EVENING AND LAST THROUGH THE MORNING. WINDS WILL INCREASE OVERNIGHT ALONG AND EAST OF THE DIVIDE AND REMAIN OVER 30 MPH WITH GUSTS TO 6O MPH THROUGH THE AFTERNOON. THE COMBINATION OF WINDS AND SNOW...PRIMARILY IN THE MOUNTAINS...IS THE REASON FOR THE WINTER STORM WARNING TONIGHT AND HIGH WIND WARNING TONIGHT AND TOMORROW FOR THE ROCKY MOUNTAIN FRONT AND AREAS EASTWARD TO INTERSTATE 15. WESTERLY WINDS WILL WEAKEN OVERNIGHT THURSDAY...BUT A SERIES OF WEEK UPPER LEVEL DISTURBANCES WILL CONTINUE TO CREATE A CHANCE OF SNOW SHOWERS...MAINLY IN THE MOUNTAINS...THROUGH FRIDAY EVENING. TEMERATURES WILL REMAIN SEASONABLE THROUGH FRIDAY EVENING. BRUESKE FRIDAY NIGHT THROUGH MONDAY NIGHT...MODELS AGREE THAT A STRONG UPPER TROUGH WILL BE OVER THE WESTERN U.S. WITH UNSEASONABLY COOL TEMPERATURES FOR THE FORECAST AREA. INHERITED FORECAST HIGHS ONLY IN THE LOWER TO MID 30S WITH LOWS IN THE 5 TO 15 DEGREE RANGE (EXCEPT FOR SOME BELOW ZERO READINGS IN THE SW VALLEYS) LOOK GOOD AND GENERALLY LEFT THEM ALONE. FORECAST PROBLEM WILL BE DETERMINING THE THREAT FOR SNOW. IT LOOKS LIKE MOST OF THE ENERGY WITH THE FLOW WILL BE WELL SOUTH OF THE FORECAST AREA SO MIGHT HAVE TO RELY ON UPSLOPE AND INSTABILITY. MODELS ARE GENERALLY LEANING TOWARDS AN INCREASE IN MOISTURE BY EARLY NEXT WEEK. BASED ON LATEST GUIDANCE HAVE LOWERED POPS FOR FRIDAY NIGHT AND SAT AND ALSO OVER N CENTRAL MT FOR SUN. WITH INCREASED MOISTURE FORECAST FOR EARLY NEXT WEEK LEFT MOSTLY CHANCE POPS ALONE. BLANK TUESDAY AND WEDNESDAY...LATEST MODELS INDICATE A BROAD UPPER TROUGH OVER THE WESTERN STATES WILL KEEP UNSTABLE CONDITIONS OVER MUCH OF THE REGION. A CHANCE OF SNOW SHOWERS WILL COVER MUCH OF THE REGION THROUGH THE PERIOD. AN AMPLIFIED RIDGE STRETCHING WELL INTO NORTHERN CANADA WILL KEEP THE COLD AIR MOVING SOUTHWARD INTO THE REGION THROUGH THE END OF THE WEEK. ALTHOUGH NO ARCTIC AIR WILL MOVE INTO MONTANA TEMPERATURES WILL BE ABOUT TEN DEGREES BELOW SEASONAL AVERAGES BUT SHOULD BEGIN TO REBOUND BY THE WEEKEND. SAUCIER && .AVIATION... UPDATED 0540Z AN UPPER LEVEL TROUGH WILL REMAIN OVER THE REGION THROUGH WEDNESDAY AFTERNOON. SCATTERED MID AND HIGH LEVEL CLOUDS WILL CONTINUE TO AFFECT WESTERN PORTIONS OF THE FORECAST AREA...WITH WIDELY SCATTERED SNOW SHOWERS IN THE MOUNTAINS. SOUTHWEST TO WEST WINDS WILL INCREASE ON WEDNESDAY AFTERNOON...BECOMING STRONG ALONG NORTHERN PORTIONS OF THE ROCKY MOUNTAIN FRONT. WIDESPREAD VFR CONDITIONS WILL PREVAIL MPJ && .PRELIMINARY POINT TEMPS/POPS... GTF 46 32 42 16 / 0 10 10 20 CTB 43 30 42 12 / 10 10 10 20 HLN 47 29 40 18 / 10 40 40 20 BZN 44 23 36 14 / 20 40 40 30 WEY 34 14 29 -3 / 30 70 70 60 DLN 41 22 33 12 / 10 50 50 30 HVR 46 27 44 15 / 0 20 10 20 LWT 43 27 36 16 / 0 20 20 20 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 5 PM THIS AFTERNOON TO 5 PM MST THURSDAY FOR MTZ009-MTZ010-MTZ044-MTZ046-MTZ048-MTZ049. WINTER STORM WARNING FROM 5 PM THIS AFTERNOON TO 11 AM MST THURSDAY FOR MTZ009-MTZ048. && SHORT TERM...BRUESKE LONG TERM...BLANK AVIATION...BLANK WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Mar 7, 2:58 PM MST, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 258 PM MST TUE MAR 7 2006 MTZ009-048-082200- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 258 PM MST TUE MAR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG AREA OF LOW PRESSURE WILL MOVE TO THE NORTH OF THE AREA CAUSING VERY STRONG WESTERLY WINDS WEDNESDAY NIGHT AND THURSDAY. A COLD FRONT WILL MOVE THROUGH THE AREA ON THURSDAY FOR THE POSSIBILITY OF HEAVY SNOW. PLEASE REFER TO GTFWSWTFX FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-010>015-044>047-049>055-082200- BEAVERHEAD-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 258 PM MST TUE MAR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG AREA OF LOW PRESSURE WILL MOVE TO THE NORTH OF THE AREA CAUSING GUSTY WESTERLY WINDS WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 5:00 AM MST | Winter Storm Warning | TFX | 30 hr |
Nearby
High Wind Warnings in Montana, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.